# SDR UALA2011110305954

- Difficulty date: November 2, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Collar
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS HI-LOK FASTENER COLLARS CRACKED UNDER DOOR 4 LEFT INTERCOSTALS AT STA 1620-1660.  INSTALLED NEW HI-LOK COLLARS. NR 355ON00582.
